MAUDE Adverse Event Report: ARTHREX, INC. NANOSCOPE HANDPIECE; LAPAROSCOPE

ARTHREX, INC. NANOSCOPE HANDPIECE; LAPAROSCOPE
Model Number NANOSCOPE HANDPIECE
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 08/02/2021, it was reported by a sales representative via (b)(4) that ar-3210-0040 nanoscope handpiece trocars didn't fit into cannulas.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment device not returned; no further information available.The complaint device was not received for evaluation.Based on the information provided, the most likely cause for the reported failure can be attributed to issues noted in ncr-18130.

Brand Name
NANOSCOPE HANDPIECE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19402300
Report Number1220246-2024-04003
Device Sequence Number6786549
Product Code GCJ
UDI-Device Identifier00888867287839
UDI-Public00888867287839
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberNANOSCOPE HANDPIECE
Device Catalogue NumberAR-3210-0040
Device Lot Number2004111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date05/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown